# SDR IXXA07SMN127S

- Difficulty date: February 23, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND NUMBER 1 STUB WING SKIN LOWER PART HAS A  NON STANDARD REPAIR AT STATION XFS 562.5.  REMOVED EXISTING NON STANDARD REPAIR.  PERFORMED STOP HOLE ON CRACK END. FABRICATED EXTERNAL DOUBLER  AND INTERNAL DOUBLER.   PERFORMED HEAT TREATMENT. CLEANED,  TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS.  IAW DC8 SRM 57-2-1A FIGURE 1 PAGE 3, DC8 SRM 51-1-21, DC8 SRM 51-1-1 PAGES 1,13,17, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
